# SDR SWIA2024020231209

- Difficulty date: December 9, 2023
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 43,576 hours, 39,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION ON FLOOR SUPPORT AT FS409.00+8 AND LBL9 AROUND FASTENER HOLE, NEEDS EVAL (FILED CLOSED)CORROSION REMOVAL FOUND TO BE OUT OF LIMITS ON FLOOR SUPPORT AT F.S.409.00+8 LBL9 IAW CRJ200 SRM 53-00-00,  PERFORMED SPECIAL DETAILED ET/UT INSPECTION OF BLENDED CORROSION ON FLOOR SUPPORT AT F.S.409.00+8 LBL9, LOWEST REMAINING MATERIAL THICKNESS IS .038, NO DEFECTS NOTED AT TIME OF INSPECTION,REMOVED AND REPLACED FLOOR SUPPORT FROM F.S.409.00-F.S.409.00+112 LBL9 IAW CRJ200 SRM 51-42-06, 51-42-21 AND 51-42-34, RE-INSTALLED SEATTRACK AT F.S.409.00 - F.S.409.00+112 LBL9 IAW CRJ200 SRM 51-41-02
